# SDR SIMA20131222002

- Difficulty date: December 22, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 25,138 hours, 20,751 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 2945 CREW REPORTED ON DESCENT INTO CVG, FUMES WERE SMELT IN COCKPIT, DECLARED EMERGENCY, FUMES BEGAN AT 14000 FEET.  COMPLIED WITH AOM PROCEDURES FOR FUMES IN COCKPIT &  A/C SMOKE.  FCF FOUND SATISFACTORY BY FLIGHT CREW 622752.
